# SDR SWIA200819249

- Difficulty date: February 7, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 25,336 hours, 36,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5465 - EMERGENCY EXIT SIGN ON FORWARD BULKHEAD IS INOP.  RESECURED WIRING AS REQUIRED.  OPS CHECK GOOD.
